MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.The lens was returned in liquid, in a lens vial.Visual inspection found that the haptic was torn.No similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
A cc4204a intraocular lens diopter +21.5 was returned with no reason for the return indicated.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
Corrected data: b4- date of this report 20-mar-2020 is corrected to 05-mar-2020.B5- a cc420a intraocular lens with diopter 21.5 was returned.There has been no complaint against the lens reported.D9- device available for evaluation: 27-feb-2020 is corrected to 25-feb-2020.G4 in inital mdr 20-mar-2020 is corrected to 05-mar-2020.H3- device evaluation: lens returned loose in the box in liquid.Visual observation found no visible damage to lens.H10- lens work order search results are not applicable.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key9960154
Report Number2023826-2020-00851
Device Sequence Number19535212
Product Code HQL
UDI-Device Identifier00841542102421
UDI-Public00841542102421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1